# SDR ASAA2014031207176

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 15,045 hours, 4,564 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400764050
- Condition: Damaged
- Location: Nr 1 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FAN DUCT PANEL AT 9:00 POSITION HAS 1 EA FASTNER (BOLT) PULLED THROUGH. ACFT GROUNDED.  R & R NR 1 ENGINE FAN DUCT PANEL AT 9:00 POSITION SECURED IAW AMM 72-23-07.
